加载中…
An important theorem about the spectral Turán problem of was largely developed in separate papers. Recently it was completely resolved by Zhai and Lin [J. Comb. Theory, Ser. B 157 (2022) 184-215], which also confirms a conjecture proposed by Tait [J. Comb. Theory, Ser. A 166 (2019) 42-58]. Here, the prior work is fully stated, and then generalized with a self-contained proof. The more complete result is then used to better understand the relationship between the -spectral radius and the structure of the corresponding extremal -minor free graph.

生成讲解博客的中文版本

生成AI智能校验的中文版本